Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The $ \phi$ rectifiable subsets of the plane


Authors: A. P. Morse and John F. Randolph
Journal: Trans. Amer. Math. Soc. 55 (1944), 236-305
MSC: Primary 27.2X
MathSciNet review: 0009975
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, On the fundamental geometrical properties of linearly measurable plane sets of points (II). Math. Ann. vol. 115 (1938) pp. 296-329. MR 1513189
  • [2] C. Carathéodory, Über das lineare Mass von Punktmengen--eine Verallgemeinerung des Längenbegriffs, Nachr. Ges. Wiss. Göttingen, 1914, pp. 404-426.
  • [3] H. Hahn, Theorie der reellen Funktionen, vol. 1, Berlin, 1921.
  • [4] C. Kuratowski, Topologie I, Warsaw, 1933.
  • [5] Anthony P. Morse, A theory of covering and differentiation, Trans. Amer. Math. Soc. 55 (1944), 205–235. MR 0009974 (5,231g), http://dx.doi.org/10.1090/S0002-9947-1944-0009974-4
  • [6] F. Roger, Sur quelque applications metriques de la notion de contingent bilateral, C. R. Acad. Sci. Paris vol. 201 (1935) pp. 28-30.
  • [7] S. Saks, Theory of the integral, Warsaw, 1937.
  • [1] T. Estermann, Über Carathéodory und Minkowski Verallgemeinerungen des Längenbegriffs, Abh. Math. Sem. Hamburgischen Univ., 1925, pp. 73-116.
  • [2] J. Favard, Une definition de la longeur et de l'aire, C. R. Acad. Sci. Paris vol. 194 (1932) pp. 344-346.
  • [3] W. Gross, Über des Flächenmass von Punktmengen, Monatshefte für Mathematik und Physik vol. 27 (1918) pp. 145-176.
  • [4] -, Über des lineare Mass von Punktmengen, Monatshefte für Mathematik und Physik vol. 28 (1918) pp. 177-193.
  • [5] O. Jansen, Über einige stetige Kurven, über Bogenlängen, linearen Inhalt und Flächeninholt, Inaugural-Dissertation, Königsberg, 1907.
  • [6] R. L. Jeffery, Sets of 𝑘-extent in 𝑛-dimensional space, Trans. Amer. Math. Soc. 35 (1933), no. 3, 629–647. MR 1501706, http://dx.doi.org/10.1090/S0002-9947-1933-1501706-6
  • [7] H. Minkowski, Über die Begriffe Länge, Oberfläsche und Volumen, Jber. Deutschen Math. Verein. vol. 9 (1900) pp. 115-121.
  • [8] Anthony P. Morse and John F. Randolph, Gillespie measure, Duke Math. J. 6 (1940), 408–419. MR 0001832 (1,304a)
  • [9] J. P. Schauder, The theory of surface measure, Fund. Math. vol. 8 (1926) pp. 1-48.
  • [10] H. Steinhaus, Zur Praxis der Rektifikation und zum Langenbegriff, Sächsische Akademie zu Leipzig, Berichte vol. 82 (1930) pp. 120-130.
  • [11] -, Sur la portée puratique et théorique de quelques théorèmes sur la mesure des ensembles de droites, Comptes rendus du premier congress des pays Slaves, 1929, pp. 348-354.
  • [12] W. H. Young and Grace Chisholm, The theory of sets of points, 1906.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1944-0009975-6
PII: S 0002-9947(1944)0009975-6
Article copyright: © Copyright 1944 American Mathematical Society